# SDR SWAA991931

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Part number: 963820
- Condition: Cracked
- Location: Fuselage Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 SIDE CHORD CRACKED, LT SIDE, WL 207.  REMOVED AND REPLACED CHORD SECTION PER SRM.
